Follow
Marco Spadini
Marco Spadini
Professore associato di Analisi Matematica, Universita' di Firenze
Verified email at unifi.it - Homepage
Title
Cited by
Cited by
Year
Strong local optimality for a bang-bang trajectory in a Mayer problem
L Poggiolini, M Spadini
SIAM Journal on Control and Optimization 49 (1), 140-161, 2011
332011
On the set of harmonic solutions of periodically perturbed autonomous differential equations on manifolds
M Furi, M Spadini
Nonlinear analysis 29 (8), 963, 1997
291997
On the uniqueness of the fixed point index on differentiable manifolds
M Furi, MP Pera, M Spadini
Fixed Point Theory and Applications 2004 (4), 251-259, 2004
232004
Uniqueness of local control sets
F Colonius, M Spadini
212003
The fixed point index of the Poincaré operator on differentiable manifolds, Handbook of topological fixed point theory, Brown RF, Furi M., Górniewicz L., Jiang B
M Furi, MP Pera, M Spadini
Spinger, 2005
20*2005
About the sign of oriented Fredholm operators between Banach spaces
P Benevieri, M Furi, MP Pera, M Spadini
Zeitschrift für Analysis und ihre Anwendungen 22 (3), 619-645, 2003
172003
Bang-bang trajectories with a double switching time in the minimum time problem
L Poggiolini, M Spadini
ESAIM: Control, Optimisation and Calculus of Variations 22 (3), 688-709, 2016
152016
Forced oscillations on manifolds and multiplicity results for periodically perturbed autonomous systems
M Furi, MP Pera, M Spadini
Journal of computational and applied mathematics 113 (1-2), 241-254, 2000
152000
On the fixed point index of the flow and applications to periodic solutions of differential equations on manifolds
M Furi, M Spadini
Bollettino della Unione Matematica Italiana-A, 333-346, 1996
151996
Periodic perturbations with delay of autonomous differential equations on manifolds
M Furi, M Spadini
Advanced Nonlinear Studies 9 (2), 263 - 276, 2009
142009
Branches of forced oscillations for periodically perturbed second order autonomous ODEs on manifolds
M Furi, M Spadini
Journal of differential equations 154 (1), 96-106, 1999
131999
Periodic solutions of retarded functional differential perturbations of autonomous differential equations
M Furi, MP Pera, M Spadini
Commun. Appl. Anal 15, 381-394, 2011
11*2011
A set of axioms for the degree of a tangent vector field on differentiable manifolds
M Furi, MP Pera, M Spadini
Fixed Point Theory and Applications 2010, 1-11, 2010
112010
Bifurcation phenomena in control flows
F Colonius, R Fabbri, R Johnson, M Spadini
112007
Multiplicity of forced oscillations for the spherical pendulum
M Furi, M Spadini
Journal of the Juliusz Schauder Center 11, 147-157, 1998
111998
A note on topological methods for a class of differential–algebraic equations
M Spadini
Nonlinear Analysis: Theory, Methods & Applications 73 (4), 1065-1076, 2010
102010
Sufficient optimality conditions for a bang–bang trajectory in a Bolza Problem
L Poggiolini, M Spadini
Mathematical Control Theory and Finance, Springer, 337-357, 2008
102008
About the notion of non‐T‐resonance and applications to topological multiplicity results for ODEs on differentiable manifolds
L Bisconti, M Spadini
Mathematical Methods in the Applied Sciences 38 (18), 4760-4773, 2015
92015
Branches of harmonic solutions to periodically perturbed coupled differential equations on manifolds
M Spadini
Discrete And Continuous Dynamical Systems 15 (3), 951, 2006
92006
Branches of forced oscillations for a class of constrained ODEs: a topological approach
A Calamai, M Spadini
Nonlinear Differential Equations and Applications NoDEA 19 (4), 383-399, 2012
82012
The system can't perform the operation now. Try again later.
Articles 1–20